Publications

James A. Vance


Refereed Journal Articles and Proceedings Chapters

James A. Vance, Walter H. Smith, and Gabrielle L. Smith, Public geospatial datasets as an approach to maximizing efficiency in the collection of site covariates in wildlife-vehicle collision studies, Human-Wildlife Interactions, Volume 11, Issue 1, Spring 2017, pp. 78-85

James Vance and Christina Eads, Sensitivity Analysis of a Three-Species Nonlinear Response Omnivory Model with Predator Stage Structure, Letters in Biomathematics, Volume 1, Issue 1, 2014, pp. 77-86

Parvati Gopalan and James Vance, Home Range Methods for a Reintroduced Yearling Bull Elk in Virginia, Proceedings of the Sixth Symposium on Biomathematics and Ecology: Education and Research, 2013

James Vance and Christina Eads, Sensitivity Analysis of a Three-Species Nonlinear Response Omnivory Model with Predator Stage Structure, Proceedings of the Sixth Symposium on Biomathematics and Ecology: Education and Research, 2013

David. L. Chambers and James A. Vance, Camera trap success among carnivores and prey animals in Tazewell County, Virginia, Virginia Journal of Science, Volume 63, 2013, pp. 129-136

James A. Vance and Kevin J. Wilson, Sensitivity Analysis of a Three-Species Nonlinear Response Omnivory Model, International Journal of Mathematical Models and Methods in Applied Sciences, Volume 7, Issue 7, 2013, pp. 677-681

James A. Vance, Permanent Coexistence for an Intraguild Predation Model with Predator Stage Structure, Proceedings of the Conference of the International Journal of Arts and Sciences, Volume 3, Number 1, 2011, pp. 121-124

James Vance and Derek Fields, Sensitivity Analysis of a Three-Species Linear Response Omnivory Model, International Journal of Arts and Sciences, Volume 3, Issue 9, 2010, pp. 102-107

James A. Vance, Permanent Coexistence for a Nonlinear Response Omnivory Model, Anninos, P., Pham, T., and Grebennikov, A. (Eds.), Advanced Topics on Mathematical Biology and Ecology: Proceedings of the 4th WSEAS International Conference on Mathematical Biology and Ecology, 2008, pp. 116-121

James A. Vance, Permanent Coexistence for an Intraguild Predation Model with Type II Responses, International Journal of Mathematics and Computers in Simulation, Volume 1, Issue 1, 2007, pp. 33-39

James A. Vance, Permanent Coexistence for a Linear Response Omnivory Model, Wamkeue, R. (Ed.) Proceedings of the 18th IASTED International Conference on Modelling and Simulation, 2007, pp. 642-647

Jeff Borggaard and James Vance, Sensitivity Equations for the Design of Control Systems, Hamza, M. (Ed.) Proceedings of the 6th IASTED International Conference on Control and Applications, 2004, pp. 105-110


Abstracts

Undergraduate Research in Mathematical Biology with Limited Faculty, Students, and Resources, Abstracts of Papers Presented to the American Mathematical Society, Volume 37 Number 1, Issue 183, Winter 2016, pp. 497

Sensitivity Analysis of a Three-Species Nonlinear Response Omnivory Model, Proceedings of the 2013 Hawaii University International Conferences Math & Engineering Technology Conference, 2013

Sensitivity Analysis of a Three-Species Linear Response Omnivory Model, 1069th American Mathematical Society Meeting, 2011

Permanent Coexistence for an Intraguild Predation Model with Predator Stage Structure, DIMACS Workshop on Control and Dynamics in Systems Biology, 2009

Sensitivity Equations for the Design of Control Systems, 23rd Southeast-Atlantic Regional Conference on Differential Equations Abstracts, 2003, pp. 28


Copyright © The University of Virginia's College at Wise. All Rights Reserved